# SDR ASOA02216

- Difficulty date: April 15, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 464
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE TOP AND BOTTOM SURFACES WERE CORRODED ON THE TOP FLANGE OF THE FLOORBEAM AT FRAMES 36, 38, 39 AND 40.  MAINTENANCE REPAIRED THE CORRODED FLOORBEAM TOP FLANGES IAW ASA EO 72-53-0130.  (M)
